Aller à : contenu haut bas recherche
 
 
EN     FR
Vous êtes ici:   UNIL > HEC > RECHERCHE
Liens directs
Contact
 
 

Daniel Neuenschwander

Coordonnées

Professeur associé
Département de sciences actuarielles


Contact
Daniel.Neuenschwander@unil.ch
Extranef, bureau 108
Tél 021.692.33.70

Adresse postale
Université de Lausanne
Quartier UNIL-Dorigny
Bâtiment Extranef
1015 Lausanne

Publications

19 publications classées par: type de publication  -  année

: Revue avec comité de lecture

Articles

Neuenschwander D. (2014). A new Proof for the Lévy Construction of Second Kind for Stable Laws. Journal of Mathematical Sciences, 200, 473-475. Revue avec comité de lecture


Neuenschwander D. (2014). On Multivariate Power Series of Random Variables Satisfying Some Hierarchy Conditions. Journal of Mathematical Sciences, 200, 476-479. Revue avec comité de lecture


Neuenschwander D. (2014). On Chung's Law of Large Numbers on Simply Connected Step 2-Nilpotent Lie Groups. Journal of Mathematical Sciences, 196, 75-77. Revue avec comité de lecture


Neuenschwander D. (2009). On Sufficient Statistics for Combined Models with Stochastic Volatility and Jumps: Some Complements. Far East Journal of Theoretical Statistics, 28, 117-131. Revue avec comité de lecture


Neuenschwander D. (2009). Probabilities on Simply Connected Nilpotent Lie Groups: On the Doeblin-Gnedenko Conditions for the Domain of Attraction of Stable Laws. With an Appendix on a New Proof of Siebert's Convergence Theorem for Generating Distributions. International Journal of Pure and Applied Mathematics, 55, 187-199. Revue avec comité de lecture


Neuenschwander D. (2009). Retrieval of the Law of a Random Payment Stream by the Joint Law of its Final Value and the Interest Rate at some Fixed Time. International Journal of Pure and Applied Mathematics, 55, 173-186. Revue avec comité de lecture


Neuenschwander D. (2008). Uniqueness of Embedding of Gaussian Probability Measures into a Continuous Convolution Semigroup on Simply Connected Nilpotent Lie Groups. Comptes Rendus Mathématique, 346, 887-892. Revue avec comité de lecture


Neuenschwander D. (2008). Retrieval of Black-Scholes and Generalized Erlang Models by Perturbed Observations at a Fixed Time. Insurance: Mathematics and Economics, 42, 453-458. Revue avec comité de lecture


Neuenschwander D. (2008). Solution to Advanced Problem 6576*. The American Mathematical Monthly, 115, 263-264. Revue avec comité de lecture


Neuenschwander D. (2008). Uniqueness of Embedding into a Gaussian Semigroup and a Poisson Semigroup with Determinate Jump Law on a Simply Connected Nilpotent Lie Group. Journal of Theoretical Probability, 21, 791-801. Revue avec comité de lecture


Neuenschwander D. (2002). Petrov's law of the iterated logarithm on simply connected nilpotent Lie groups. Publicationes Mathematicae Debrecen, 60(1-2), 23-28.


Neuenschwander D. (2000). Unimodality of stable gaussian laws on the Heisenberg group. Monatshefte für Mathematik, 129, 133-137. Revue avec comité de lecture


Neuenschwander D. (2000). S-Stable semigroups on simply connected step 2-nilpotent Lie groups. Contemporary Mathematics, 261, 59-70.


Neuenschwander D. , Schott R. (2000). The class I_0 on abstract structures. Journal of Mathematical Sciences, 99/4, 1463-1468.


Franz U., Neuenschwander D. ; Schott R. (1999). Phase retrieval for probability distributions on quantum groups and braided groups. Journal of Theoretical Probability, 12, 585–594. Revue avec comité de lecture


Neuenschwander D. (1999). The class 10 for random increasing upper semicontinuous functions. Theory of Probability and Its Applications, 44, 1-5.


Neuenschwander D., Roynette B. ; Schott R. (1997). Characterizations of gaussian distributions on simply connected nilpotent Lie groups and symmetric spaces. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 324, 87-92. Revue avec comité de lecture


Neuenschwander D. (1996). Commutative infinitesimal triangular systems on Euclidean motion groups. Statistics and Probability Letters, 30, 33-36. Revue avec comité de lecture


Neuenschwander D. , Scheffer H.-P. (1996). Laws of the iterated logarithm for the central part of (semi-)stable measures on the Heisenberg groups. Monatshefte für Mathematik, 121, 265-274. Revue avec comité de lecture



 
 
Recherche


       
HEC Lausanne fait sa rentrée
Blog de la recherche
Des idées qui ont de l'impact! www.HECimpact.ch
Internef - CH-1015 Lausanne - Suisse  -   Tél. +41 21 692 33 00  -   Fax +41 21 692 33 05
Swiss University